# SDR SWIA971484

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Seized
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SUN, OUTBOARD PAIR OF FLAPS DISAGREED WITH OTHERS.  SLIGHT CONTROLABILITY  PROBLEM.  AFTER RUNNING QRH PROCEDURES, FLAPS WERE STILL DOWN.  DIVERTED TO TWF.  INSPECTED RIGHT OUTBOARD FLAP.  FOUND OUTBOARD UPPER ROLLER SEIZED.  SPRAYED PENETRATING FLUID ON ROLLER AND WORKED ROLLER FREE.  CYCLED FLAPS FIVE TIMES WITH NO FAULTS.
